Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4077 Publications

2017 | Journal Article | IST-REx-ID: 1023 | OA
Y. Nemish, “Local law for the product of independent non-Hermitian random matrices with independent entries,” Electronic Journal of Probability, vol. 22. Institute of Mathematical Statistics, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1025
C.-P. J. Heisenberg, “Cell biology: Stretched divisions,” Nature, vol. 543, no. 7643. Nature Publishing Group, pp. 43–44, 2017.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 10416 | OA
K. Chatterjee, B. Choudhary, and A. Pavlogiannis, “Optimal Dyck reachability for data-dependence and Alias analysis,” Proceedings of the ACM on Programming Languages, vol. 2, no. POPL. Association for Computing Machinery, 2017.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 10417 | OA
M. Chalupa, K. Chatterjee, A. Pavlogiannis, N. Sinha, and K. Vaidya, “Data-centric dynamic partial order reduction,” Proceedings of the ACM on Programming Languages, vol. 2, no. POPL. Association for Computing Machinery, 2017.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 10418 | OA
A. Mciver, C. Morgan, B. L. Kaminski, and J. P. Katoen, “A new proof rule for almost-sure termination,” Proceedings of the ACM on Programming Languages, vol. 2, no. POPL. Association for Computing Machinery, 2017.
View | DOI | Download Published Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 2016 | OA
A. Martin Del Campo Sanchez, S. A. Cepeda Humerez, and C. Uhler, “Exact goodness-of-fit testing for the Ising model,” Scandinavian Journal of Statistics, vol. 44, no. 2. Wiley-Blackwell, pp. 285–306, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 274 | OA
V. Kolmogorov, “A faster approximation algorithm for the Gibbs partition function,” in Proceedings of the 31st Conference On Learning Theory, 2017, vol. 75, pp. 228–249.
View | Files available | arXiv
 
2017 | Thesis | IST-REx-ID: 938 | OA
M. Adamowski, “Investigations into cell polarity and trafficking in the plant model Arabidopsis thaliana ,” IST Austria, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 939 | OA
B. Midya and V. Konotop, “Waveguides with absorbing boundaries: Nonlinearity controlled by an exceptional point and solitons,” Physical Review Letters, vol. 119, no. 3. American Physical Society, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 941
X. Le, D. H. Chu, D. Lo, C. Le Goues, and W. Visser, “JFIX: Semantics-based repair of Java programs via symbolic  PathFinder,” in Proceedings of the 26th ACM SIGSOFT International Symposium on Software Testing and Analysis, Santa Barbara, CA, United States, 2017, pp. 376–379.
View | DOI
 

Search

Filter Publications